# SDR ASAA9880046

- Difficulty date: March 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N964AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53078
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SMF - PRIOR TO DEPARTURE OF FLT 409 - CREW REPORTED THE EMERGENCY FLOOR TRACK LIGHTS FROM ROW 2 FORWARD AND ROWS 25 TO 29 WERE INOPERATIVE.  SECURED LOOSE CONNECTORS AT ROW 2 AND ROW 25 AND OPERATED NORMALLY.  (M)
